Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Dizziness and breathlessness after taking tenolol 12.5 and walking. Cause?

hi am Bwaani Lubaba from Zambia africa. I am taking Tenolol-12.5. i take 1 pill per day, i took my 7th pill yesturday and i think i have 21 more pills to go. Anyway yesturday in the morning i was feeling great so i took a couple of walks seeing friends at the end of the day late afternoon i started feeling dizzy and out of breath and this continued through out the night. Its only now my breath seems to be back but am still feeling dizzy
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Bwaani Lubaba
Presuming you were diagnosed with hypertension and prescribed atenolol. B blockers are not prescribed as the first line drug of treatment. it can cause hypotension particularly in patients whose BP differs in erect position from lying down position( orthostatic hypotension), it can precipitate attacks of asthma in known asthmatics and can lower the pulse rate. You need to get back to your GP and get your BP, Pulse rate checked in order to continue with the medication. You can be changed to other better first line medication. I hope I have clarified your doubt.
Answered: Wed, 31 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor